×

zbMATH — the first resource for mathematics

Déformations d’algèbres associées à une variété symplectique (les \(*_\nu\)-produits). (French) Zbl 0465.53025

MSC:
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
53C05 Connections, general theory
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] M. FLATO, A. LICHNEROWICZ, D. STERNHEIMER, Déformations 1 - différentiables d’algèbres de Lie attachées à une variété symplectique ou de contact, C.R. Acad. Sc., t. 279, A (1974), 877. Compos. Matem., t. 31 (1975), 47-82. · Zbl 0289.53031
[2] J. VEY, Déformations du crochet de Poisson sur une variété symplectique, Comm. Math. Helv., t. 50 (1975), 421-454. · Zbl 0351.53029
[3] J.E. MOYAL, Proc. Cambridge Philos Soc., t. 45 (1949), 99-124. · Zbl 0031.33601
[4] F. BAYEN, M. FLATO, C. FRONSDAL, A. LICHNEROWICZ et D. STERNHEIMER, Deformation theory and quantization, Ann. of Phys., t. 11 (1978), 61-110 et 111-151. · Zbl 0377.53024
[5] A. LICHNEROWICZ, Existence et équivalence des *v-produits sur une variété symplectique, C.R. Acad. Sc., t. 289, A (1979), 349. · Zbl 0426.53034
[6] A. LICHNEROWICZ, Connexions symplectiques et *v-produits invariants, C.R. Acad. Sc., t. 291, A (1980), 413-463. · Zbl 0455.53033
[7] A. AVEZ, A. LICHNEROWICZ, A. DIAZ-MIRANDA, Sur l’algèbre de Lie des automorphismes infinitésimaux d’une variété symplectique, J. Diff. Geom., t. 9 (1974), 1-40. · Zbl 0283.53033
[8] A. AVEZ et A. LICHNEROWICZ, Dérivations et premier groupe de cohomologie pour LES algèbres de Lie attachées à une variété symplectique, C.R. Acad. Sc., t. 275, A (1972), 113. · Zbl 0243.58001
[9] M. GERSTENHABER, Deformation theory of algebraic structures, Ann. of Math., t. 79 (1964), 59-90. · Zbl 0123.03101
[10] A. LICHNEROWICZ, Sur LES algèbres formelles associées par déformation à une variété symplectique, Ann. di Matem., t. 123 (1980), 287-330. · Zbl 0441.53029
[11] M. FLATO, A. LICHNEROWICZ, D. STERNHEIMER, Crochet de Moyal-vey et quantification, C.R. Acad. Sc., t. 283, A (1976), 19. · Zbl 0346.53026
[12] S. GUTT, Cohomology associated with the Poisson Lie algebra, Lett. in Math. Phys., t. 3 (1979), 297-310.
[13] A. LICHNEROWICZ, Existence and equivalence of twisted products on a symplectic manifold, Lett. in Math. Phys., t. 3 (1979), 495-502. · Zbl 0433.53027
[14] J.A. SCHOUTEN, Conv. Int. Geom. Diff., Cremonese Roma, (1954), 1-7; A. NIJENHUIS Indag. Math., t. 17 (1955), 390.
[15] O.M. NEROSLAVSKY et A.T. VLASSOV, Sur LES déformations de l’algèbre des fonctions d’une variété symplectique (1979), à paraître en russe ; C.R. Acad. Sc., (1980), à paraître. · Zbl 0471.58034
[16] K. YANO et S. ISHIHARA, Tangent and cotangent bundles, Marcel Dekker, New-York (1973), p. 268-270 ont donné une autre solution du même problème, qui diffère de la nôtre par des termes de courbure. · Zbl 0262.53024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.